Annals of Global Analysis and Geometry

, Volume 52, Issue 4, pp 457–464 | Cite as

Kähler metrics with cone singularities along a divisor of bounded Ricci curvature



Let D be a smooth divisor in a compact complex manifold X and let \(\beta \in (0,1)\). We use the liner theory developed by Donaldson (Essays in Mathematics and Its Applications, Springer, Berlin, pp 49–79, 2012) to show that in any positive co-homology class on X there is a Kähler metric with cone angle \(2\pi \beta \) along D which has bounded Ricci curvature. We use this result together with the Aubin–Yau continuity method to give an alternative proof of a well-known existence theorem for Kähler–Einstein metrics with cone singularities.


Kähler–Einstein metrics Complex Monge–Ampère equation Kähler metrics with cone singularities 



This article contains material from the author’s PhD Thesis at Imperial College, founded by the European Research Council Grants 247331 and defended in December 2015. I wish to thank my supervisor, Simon Donaldson, for his encouragement and support.


  1. 1.
    Arezzo, C., Della Vedova, A., La Nave, G.: On the curvature of conic Kahler–Einstein metrics. preprintGoogle Scholar
  2. 2.
    Brendle, S.: Ricci flat Kähler metrics with edge singularities. Int. Math. Res. Not. IMRN 24, 5727–5766 (2013)CrossRefMATHGoogle Scholar
  3. 3.
    Chen, X., Wang, Y.: \(c^{2, \alpha }\)-estimate for Monge-Ampère equations with Hölder-continuous right hand side. Ann. Global Anal. Geom. 49(2), 195–204 (2016)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    de Borbon, M.: Asymptotically conical Ricci-flat Kähler metrics with cone singularities. PhD thesis, Imperial College, London (2015)Google Scholar
  5. 5.
    Donaldson, S.K.: Kähler metrics with cone singularities along a divisor. In: Essays in Mathematics and Its Applications, Springer, Heidelberg (2012)Google Scholar
  6. 6.
    Griffiths, P., Harris, J.: Principles of Algebraic Geometry. Wiley, New York (2014)MATHGoogle Scholar
  7. 7.
    Jeffres, T., Mazzeo, R., Rubinstein, Y.A.: Kähler-Einstein metrics with edge singularities. Ann. of Math. 183(1), 95–176 (2016)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Jeffres, T.D.: Uniqueness of Kähler-Einstein cone metrics. Publicacions matematiques, pp. 437–448 (2000)Google Scholar
  9. 9.
    Rubinstein, Y.A.: Smooth and singular Kähler–Einstein metrics. In: Albin, P. et al. (eds.) Geometric and Spectral Analysis . Contemp. Math, pp. 45–138 (2014)Google Scholar
  10. 10.
    Simon, L.: Schauder estimates by scaling. Calc. Var. Partial Differ. Equ. 5(5), 391–407 (1997)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2017

Authors and Affiliations

  1. 1.Universidad Nacional de San LuisSan LuisArgentina

Personalised recommendations